# SDR SWAA2021040560819

- Difficulty date: March 31, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 33,008 hours, 20,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SLIDE LIGHT INOP / RELAMPED AFT SERVICE DOOR SLIDE LIGHT AND PERFORMED GOOD OP TEST AS PER AMM 33-51-04-960-801
